Will Botox injections for facial slimming cause facial stiffness?
Disease description:
I recently received Botox injections for facial slimming. However, after the procedure, I noticed that my face feels somewhat stiff, and my smile doesn’t look particularly natural. I’m unsure whether this is related to the Botox treatment—can Botox injections cause facial stiffness?
Hello,
The principle of “face-slimming injections” primarily involves reducing the masseter muscle, thereby achieving a slimmer facial appearance. This treatment is highly effective for facial contouring. Prior to injection, the physician will determine the appropriate dosage based on the patient’s individual condition. Facial stiffness, if it occurs, may result from an excessive dosage and can be addressed by consulting your physician for corrective measures.
We hope this information is helpful to you. Wishing you a pleasant and healthy life!